# SDR DALA2017031402017

- Difficulty date: March 8, 2017
- Submitted: March 14, 2017
- Operation: Air carrier
- Aircraft: N917DE
- Make and model: Doug MD-88
- Aircraft serial: 49958
- Aircraft time: 61,873 hours, 44,566 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 9936833504
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A 12 INCH CRACK IN RT WING FIXED T/E PANEL.   REMOVED DAMAGE , INSTALLED A REPAIR IAW SRM 51-90-0.
